Product Warnings: Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage. May contain residue of sulfites. Do not give Nuromol capsules to children under 12 years.
Do not use if: you are aged 65 years or over, you suffer asthma, you are pregnant or trying to become pregnant, you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, you are taking any other products containing ibuprofen, paracetamol or other anti- inflammatory medicines.
Print Mandatory Statement: Always read the label and follow the direction for use. Incorrect use could be harmful.